# SDR SWIA202162872

- Difficulty date: September 21, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOOR SEAT TRACK BETWEEN FS 485 - FS 581 IS CORRODED.     (C-CHECK RO 11/28/2021)    UNDER FURTHER INVESTIGATION FOUND THERE TO BE NO CORROSION FOUND ON FLOOR SEAT TRACK BETWEEN FS485- FS581 ON LBL 27 IAW CRJ 700 SRM 51-26-00-001-001-A01
